H. De-jong, J. Gouzé, C. Hernandez, M. Page, T. Sari et al., Qualitative simulation of genetic regulatory networks using piecewise-linear models, Bulletin of Mathematical Biology, vol.66, issue.2, pp.301-340, 2004.
DOI : 10.1016/j.bulm.2003.08.010

URL : https://hal.archives-ouvertes.fr/hal-00173849

R. Edwards and L. Glass, Combinatorial explosion in model gene networks, Chaos: An Interdisciplinary Journal of Nonlinear Science, vol.10, issue.3, pp.691-704, 2000.
DOI : 10.1063/1.1286997

R. Edwards, Analysis of continuous-time switching networks, Physica D: Nonlinear Phenomena, vol.146, issue.1-4, pp.165-199, 2000.
DOI : 10.1016/S0167-2789(00)00130-5

R. Edwards, Chaos in neural and gene networks with hard switching, Diff. Eq. and Dyn. Sys, vol.9, pp.187-220, 2001.

R. Edwards, J. J. Macdonald, and M. J. Tsatsomeros, On matrices with common invariant cones with applications in neural and gene networks, Linear Algebra and its Applications, vol.398, pp.37-67, 2005.
DOI : 10.1016/j.laa.2004.04.005

E. Farcot, Geometric properties of a class of piecewise affine biological network models, Journal of Mathematical Biology, vol.52, issue.3, pp.373-418, 2006.
DOI : 10.1007/s00285-005-0360-4

URL : https://hal.archives-ouvertes.fr/hal-00830063

T. Gedeon, Attractors in continuous ???time switching networks, Communications on Pure and Applied Analysis, vol.2, issue.2, pp.187-209, 2003.
DOI : 10.3934/cpaa.2003.2.187

L. Glass and S. Kauffman, The logical analysis of continuous, non-linear biochemical control networks, Journal of Theoretical Biology, vol.39, issue.1, pp.103-129, 1973.
DOI : 10.1016/0022-5193(73)90208-7

L. Glass, Classification of biological networks by their qualitative dynamics, Journal of Theoretical Biology, vol.54, issue.1, pp.85-107, 1975.
DOI : 10.1016/S0022-5193(75)80056-7

L. Glass, Combinatorial and topological methods in nonlinear chemical kinetics, The Journal of Chemical Physics, vol.63, issue.4, pp.1325-1335, 1975.
DOI : 10.1063/1.431518

L. Glass and J. S. Pasternack, Prediction of limit cycles in mathematical models of biological oscillations, Bulletin of Mathematical Biology, vol.27, issue.1, pp.27-44, 1978.
DOI : 10.1007/BF02463128

L. Glass and J. S. Pasternack, Stable oscillations in mathematical models of biological control systems, Journal of Mathematical Biology, vol.11, issue.3, pp.207-223, 1978.
DOI : 10.1007/BF02547797

L. Glass and C. Hill, Ordered and disordered dynamics in random networks, Europhysics Letters (EPL), vol.41, issue.6, pp.599-604, 1998.
DOI : 10.1209/epl/i1998-00199-0

J. L. Gouzé and T. Sari, A class of piecewise linear differential equations arising in biological models, Dynamical systems, pp.299-316, 2003.

K. Kappler, R. Edwards, and L. Glass, Dynamics in high-dimensional model gene networks, Signal Processing, vol.83, issue.4, pp.789-798, 2003.
DOI : 10.1016/S0165-1684(02)00479-6

R. C. Laubenbacher, A computer algebra approach to biological systems, Proceedings of the 2003 international symposium on Symbolic and algebraic computation , ISSAC '03, pp.5-6, 2003.
DOI : 10.1145/860854.860859

J. E. Lewis and L. Glass, Nonlinear Dynamics and Symbolic Dynamics of Neural Networks, Neural Computation, vol.4, issue.5, pp.621-642, 1992.
DOI : 10.1016/0167-2789(90)90140-K

T. Mestl, E. Plahte, and S. W. Omholt, Periodic solutions in systems of piecewise- linear differential equations, Dynamics and Stability of Systems, vol.29, issue.2, pp.179-193, 1995.
DOI : 10.1016/S0022-5193(05)80350-9

T. Mestl, E. Plahte, and S. W. Omholt, A mathematical framework for describing and analysing gene regulatory networks, Journal of Theoretical Biology, vol.176, issue.2, pp.291-300, 1995.
DOI : 10.1006/jtbi.1995.0199

T. Mestl, R. J. Bagley, and L. Glass, Common Chaos in Arbitrarily Complex Feedback Networks, Physical Review Letters, vol.79, issue.4, pp.653-656, 1997.
DOI : 10.1103/PhysRevLett.79.653

T. Mestl, C. Lemay, and L. Glass, Chaos in high-dimensional neural and gene networks, Physica D: Nonlinear Phenomena, vol.98, issue.1, pp.33-52, 1996.
DOI : 10.1016/0167-2789(96)00086-3

E. H. Snoussi, Qualitative dynamics of piecewise-linear differential equations: a discrete mapping approach, Dynamics and Stability of Systems, vol.54, issue.3-4, pp.189-207, 1989.
DOI : 10.1016/S0006-3495(71)86192-1

R. Thomas, Regulatory networks seen as asynchronous automata: A logical description, Journal of Theoretical Biology, vol.153, issue.1, 1991.
DOI : 10.1016/S0022-5193(05)80350-9

G. M. Ziegler, Lectures on polytopes, Graduate Texts in Mathematics, vol.152, 1995.
DOI : 10.1007/978-1-4613-8431-1